Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Convexity Assumptions, Allocative Efficiency, and Competitive Equilibrium

Tjalling C. Koopmans
Journal of Political Economy
Vol. 69, No. 5 (Oct., 1961), pp. 478-479
Stable URL: http://www.jstor.org/stable/1828536
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479